An ...-Theorem for Ramanujan's ...-Function.

M. Ram Murty; R. Balasubramanian

Inventiones mathematicae (1982)

  • Volume: 68, page 241-252
  • ISSN: 0020-9910; 1432-1297/e

How to cite


Ram Murty, M., and Balasubramanian, R.. "An ...-Theorem for Ramanujan's ...-Function.." Inventiones mathematicae 68 (1982): 241-252. <>.

author = {Ram Murty, M., Balasubramanian, R.},
journal = {Inventiones mathematicae},
keywords = {omega-theorem; Ramanujan's tau-function; normalized Hecke eigenforms},
language = {eng},
pages = {241-252},
title = {An ...-Theorem for Ramanujan's ...-Function.},
url = {},
volume = {68},
year = {1982},

AU - Ram Murty, M.
AU - Balasubramanian, R.
TI - An ...-Theorem for Ramanujan's ...-Function.
JO - Inventiones mathematicae
PY - 1982
VL - 68
SP - 241
EP - 252
LA - eng
KW - omega-theorem; Ramanujan's tau-function; normalized Hecke eigenforms
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.